# SDR ASOA05890

- Difficulty date: October 21, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT CENTER HALF FRAME, INSIDE THE WHEEL WELL, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CENTER HALF FRAME, INSIDE THE WHEEL WELL, IAW SRM 51-24-01.  (M)
